MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703120
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(date of event): date of event was approximated to (b)(6) 2022 as no event date was reported.Initial reporter name and address: the health care facility name is (b)(6).Health care facility address: (b)(6) canada.The physician's name is unknown.(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a sensor wire was used during a flexible ureteroscopy procedure on (b)(6) 2022.During the procedure the shrink sleeve detached.The procedure was completed with the same original guidewire.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3 (date of event): date of event was approximated to (b)(6) 2022 as no event date was reported.Block e: the health care facility name is (b)(6).Health care facility address: (b)(6).The physician's name is unknown.Block h6 (device codes): device code a0501 is being used to capture the shrink sleeve detached.Block h10: the returned sensor wire was analyzed.The returned product was found with its sections complete (urethane tip, sleeve and ptfe coil); however, the ptfe was peeled at the long of the sheath.The initial reported event was not confirmed.Based on the condition of the returned device, engineers determined that the problem observed are related to the handling/manipulation, excess of force applied to the device or probably caused when the user used the device.Boston scientific has determined the most probable cause of this complaint is adverse event related to procedure.It is most likely that the adverse event occurred during the procedure and the device had no influence on event which led to the reported event.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15379439
Report Number3005099803-2022-05081
Device Sequence Number5661530
Product Code EZB
UDI-Device Identifier08714729376385
UDI-Public08714729376385
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Model NumberM0066703120
Device Catalogue Number670-312
Device Lot Number0029474188
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown